MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR COLD SINGLE-USE SNARE; SNARE, NON-ELECTRICAL

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR COLD SINGLE-USE SNARE; SNARE, NON-ELECTRICAL
Model Number M00561101
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6 1508: failure to cut.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator cold single-use snare device was used during a polypectomy procedure on (b)(6) 2026, for the treatment of polyps removal.During the procedure, the loop would not cut through the polyp.Troubleshooting steps were attempted to resolve the issue, including trying numerous times.Despite these efforts, the physician had to change the device with another of the same to complete the procedure.No patient complications were reported as a result of this event.

Brand Name
CAPTIVATOR COLD SINGLE-USE SNARE
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24428161
Report Number3005099803-2026-00695
Device Sequence Number8158802
Product Code FGX
UDI-Device Identifier08714729971269
UDI-Public(01)08714729971269(17)280915(10)37463201
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561101
Device Catalogue NumberM00561101
Device Lot Number0037463201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown